Vol 24 No 3 (2019)

Vol 24 No 3 (2019)

Nonlinear Analysis: Modelling and Control
Published 2019-05-02

Articles

Lijun Pan, Jinde Cao, Ahmed Alsaedi
Stability of reaction–diffusion systems with stochastic switching
Abstract views 150 | Article downloads (PDF) 72
315-331
PDF
Eid H. Doha, Mohamed A. Abdelkawy, Ahmed Z.M. Amin, Dumitru Baleanu
Shifted Jacobi spectral collocation method with convergence analysis for solving integro-differential equations and system of integro-differential equations
Abstract views 74 | Article downloads (PDF) 49
332-352
PDF
Fei Wang, Yongqing Yang
On leaderless consensus of fractional-order nonlinear multi-agent systems via event-triggered control
Abstract views 68 | Article downloads (PDF) 50
353-367
PDF
Jesus Martín-Vaquero, Ahcene Merad
Existence, uniqueness and numerical solution of a fractional PDE with integral conditions
Abstract views 58 | Article downloads (PDF) 43
368–386
PDF
Iram Iqbal, Nawab Hussain
Ekeland-type variational principle with applications to nonconvex minimization and equilibrium problems
Abstract views 51 | Article downloads (PDF) 52
407-432
PDF
Simona Staskevičiūtė
Distributions on the circle group
Abstract views 48 | Article downloads (PDF) 32
433-446
PDF
Radu Precup, Jorge Rodríguez-López
Positive solutions for φ-Laplace equations with discontinuous state-dependent forcing terms
Abstract views 46 | Article downloads (PDF) 32
447-461
PDF
Mifodijus Sapagovas, Regimantas Čiupaila, Kristina Jakubėlienė, Stasys Rutkauskas
A new eigenvalue problem for the difference operator with nonlocal conditions
Abstract views 94 | Article downloads (PDF) 49
462-484
PDF